# SDR UALA2012080304149

- Difficulty date: August 2, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 35,313 hours, 15,438 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE LOOP B FAULT, CIRCUIT BREAKER L44 APU FIRE AND OVERHEAT DET LOOP B FOUND TRIPPED.  VERIFIED ON ASM 26-13-01 THAT CIRCUIT IS ISOLATED, CIRCUIT BREAKER PULLED AND CAPPED.  GROUND CHECKED NORMAL REF AMM TASK 26-22-00-710-001.
